JournalsrmiVol. 22, No. 3pp. 801–831

Some non-linear function theoretic properties of Riemannian manifolds

  • Stefano Pigola

    Università dell'Insubria, Como, Italy
  • Marco Rigoli

    Università di Milano, Italy
  • Alberto G. Setti

    Università dell'Insubria, Como, Italy
Some non-linear function theoretic properties of Riemannian manifolds cover
Download PDF

Abstract

We study the appropriate versions of parabolicity stochastic completeness and related Liouville properties for a general class of operators which include the pp-Laplace operator, and the non linear singular operators in non-diagonal form considered by J. Serrin and collaborators.

Cite this article

Stefano Pigola, Marco Rigoli, Alberto G. Setti, Some non-linear function theoretic properties of Riemannian manifolds. Rev. Mat. Iberoam. 22 (2006), no. 3, pp. 801–831

DOI 10.4171/RMI/474